R. Bott, Homogeneous Vector Bundles, The Annals of Mathematics, vol.66, issue.2, pp.203-248, 1957.
DOI : 10.2307/1969996

L. Busé, Resultants of determinantal varieties, Journal of Pure and Applied Algebra, vol.193, issue.1-3, pp.71-97, 2004.
DOI : 10.1016/j.jpaa.2004.02.010

L. Busé, M. Elkadi, and B. Mourrain, Using projection operators in computer aided geometric design, Comtemporary Mathematics, vol.334, pp.321-342, 2003.
DOI : 10.1090/conm/334/05988

J. F. Canny, E. Kaltofen, and L. Yagati, Solving systems of nonlinear polynomial equations faster, Proceedings of the ACM-SIGSAM 1989 international symposium on Symbolic and algebraic computation , ISSAC '89, pp.121-128, 1989.
DOI : 10.1145/74540.74556

E. Cattani and A. Dickenstein, Solving Polynomial Equations: Foundations, Algorithms, and Applications, chapter Introduction to residues and resultants, pp.1-61, 2005.
DOI : 10.1007/3-540-27357-3_1

URL : http://mate.dm.uba.ar/~alidick/papers/chapter1cd.pdf

E. Cattani, M. A. Cueto, A. Dickenstein, S. D. Rocco, and B. Sturmfels, Mixed discriminants, Mathematische Zeitschrift, vol.6, issue.2, pp.761-778, 2013.
DOI : 10.1016/j.jsc.2011.08.023

A. Chtcherba and D. Kapur, Resultants for unmixed bivariate polynomial systems produced using the Dixon formulation, Journal of Symbolic Computation, vol.38, issue.2, pp.915-958, 2004.
DOI : 10.1016/j.jsc.2003.12.001

A. D. Chtcherba and D. Kapur, Conditions for exact resultants using the Dixon formulation, Proceedings of the 2000 international symposium on Symbolic and algebraic computation symbolic and algebraic computation , ISSAC '00, pp.62-70, 2000.
DOI : 10.1145/345542.345583

D. Cox and E. Materov, Tate resolutions for Segre embeddings, Algebra & Number Theory, vol.3, issue.5, pp.523-550, 2008.
DOI : 10.1016/j.jpaa.2004.10.004

C. D. Andrea and A. Dickenstein, Explicit formulas for the multivariate resultant, Journal of Pure and Applied Algebra, vol.164, issue.1-2, pp.59-86, 2001.
DOI : 10.1016/S0022-4049(00)00145-6

C. D. Andrea and I. Z. Emiris, Hybrid sparse resultant matrices for bivariate systems, Proc. of the 2001 Int'l Symposium on Symbolic and Algebraic Computation, ISSAC, pp.24-31, 2001.

M. Demazure, R??sultant, discriminant, L???Enseignement Math??matique, vol.58, issue.3, pp.333-373, 2012.
DOI : 10.4171/LEM/58-3-5

A. Dickenstein and I. Z. Emiris, Multihomogeneous resultant formulae by means of complexes, Journal of Symbolic Computation, vol.36, issue.3-4, pp.317-342, 2003.
DOI : 10.1016/S0747-7171(03)00086-5

A. Dickenstein, I. Z. Emiris, and A. Karasoulou, SAGA ? Advances in ShApes, Geometry, and Algebra: Results from the Marie Curie Initial Training Network, chapter Plane Mixed Discriminants and Toric Jacobians, pp.105-121

C. Dandrea and M. Sombra, A Poisson formula for the sparse resultant, Proceedings of the London Mathematical Society, pp.932-964, 2015.
DOI : 10.1090/cbms/097

M. Elkadi and A. Galligo, Systems of three polynomials with two separated variables, Proceedings of the 2007 international symposium on Symbolic and algebraic computation , ISSAC '07, pp.159-166, 2007.
DOI : 10.1145/1277548.1277571

URL : https://hal.archives-ouvertes.fr/inria-00192826

I. Emiris and R. Vidunas, Root counts of semi-mixed systems, and an application to counting nash equilibria, Proceedings of the 39th International Symposium on Symbolic and Algebraic Computation, ISSAC '14, pp.154-161, 2014.
DOI : 10.1145/2608628.2608679

I. Z. Emiris and A. Karasoulou, Future Vision and Trends on Shapes, Geometry and Algebra, chapter Sparse Discriminants and Applications, pp.55-71, 2014.

I. Z. Emiris and A. Mantzaflaris, Multihomogeneous resultant formulae for systems with scaled support, Journal of Symbolic Computation, vol.47, issue.7, pp.820-842, 2012.
DOI : 10.1016/j.jsc.2011.12.010

I. Z. Emiris and B. Mourrain, Matrices in Elimination Theory, Journal of Symbolic Computation, vol.28, issue.1-2, pp.3-44, 1999.
DOI : 10.1006/jsco.1998.0266

I. Z. Emiris and V. Y. Pan, Symbolic and Numeric Methods for Exploiting Structure in Constructing Resultant Matrices, Journal of Symbolic Computation, vol.33, issue.4, pp.393-413, 2002.
DOI : 10.1006/jsco.2002.0520

I. Z. Emiris and V. Y. Pan, Improved algorithms for computing determinants and resultants, Journal of Complexity, vol.21, issue.1, pp.43-71, 2005.
DOI : 10.1016/j.jco.2004.03.003

A. Esterov, The discriminant of a system of equations, Advances in Mathematics, vol.245, pp.534-572, 2013.
DOI : 10.1016/j.aim.2013.06.027

I. Gelfand, M. Kapranov, and A. Zelevinsky, Discriminants, Resultants and Multidimensional Determinants, Birkhäuser, 1994.
DOI : 10.1007/978-0-8176-4771-1

R. Hartshorne, Algebraic Geometry, 1977.
DOI : 10.1007/978-1-4757-3849-0

A. Khetan, The resultant of an unmixed bivariate system, Journal of Symbolic Computation, vol.36, issue.3-4, pp.425-442, 2003.
DOI : 10.1016/S0747-7171(03)00089-0

A. Khetan, N. Song, and R. Goldman, Sylvester-resultants for bivariate polynomials with planar newton polygons, Proceedings of the 2004 international symposium on Symbolic and algebraic computation , ISSAC '04, pp.205-212, 2004.
DOI : 10.1145/1005285.1005316

F. S. Macaulay, Some formulaein elimination Proceedings of the, pp.1-353, 1902.

A. Mantzaflaris and B. Mourrain, Deflation and certified isolation of singular zeros of polynomial systems, Proceedings of the 36th international symposium on Symbolic and algebraic computation, ISSAC '11, pp.249-256, 2011.
DOI : 10.1145/1993886.1993925

URL : https://hal.archives-ouvertes.fr/inria-00556021

A. Mantzaflaris and B. Mourrain, Singular Zeros of Polynomial Systems, Advances in Shapes, Geometry, and Algebra, pp.77-103
DOI : 10.1007/978-3-319-08635-4_5

URL : https://hal.archives-ouvertes.fr/inria-00556021

A. Mantzaflaris and E. Tsigaridas, Resultants and Discriminants for Bivariate Tensor-Product Polynomials, Proceedings of the 2017 ACM on International Symposium on Symbolic and Algebraic Computation , ISSAC '17, p.8, 2017.
DOI : 10.1017/CBO9780511546556

URL : https://hal.archives-ouvertes.fr/hal-01525560

N. Mccoy, On the resultant of a system of forms homogeneous in each of several sets of variables, Transactions of the American Mathematical Society, vol.35, issue.1, pp.215-233, 1933.
DOI : 10.1090/S0002-9947-1933-1501679-6

A. Mclennan, The maximum number of real roots of a multihomogeneous system of polynomial equations. Contributions to Algebra and Geometry, pp.343-350, 1999.

E. Miller and B. Sturmfels, Combinatorial commutative algebra, 2004.

T. Muir, THE RESULTANT OF A SET OF HOMOGENEOUS LINEO-LINEAR EQUATIONS, Transactions of the Royal Society of South Africa, vol.2, issue.1, pp.373-380, 1910.
DOI : 10.1080/00359191009519397

H. Schenck, D. Cox, and A. Dickenstein, A case study in bigraded commutative algebra, pp.67-112, 2007.

B. Sturmfels and A. Zelevinsky, Multigraded Resultants of Sylvester Type, Journal of Algebra, vol.163, issue.1, pp.115-127, 1994.
DOI : 10.1006/jabr.1994.1007

J. Sylvester, On the Degree and Weight of the Resultant of a Multipartite System of Equations, Proceedings of the Royal Society of London, vol.12, issue.0, pp.674-676
DOI : 10.1098/rspl.1862.0149

J. Weyman, Calculating discriminants by higher direct images, Transactions of the American Mathematical Society, vol.343, issue.1, pp.367-389, 1994.
DOI : 10.1090/S0002-9947-1994-1184118-6

J. Weyman, Cohomology of Vector Bundles and Syzygies, Cambridge Tracts in Mathematics, vol.149, 2003.
DOI : 10.1017/CBO9780511546556

J. Weyman and A. Zelevinsky, Determinantal formulas for multigraded resultants, J. Alg. Geom, vol.3, issue.4, pp.569-597, 1994.

M. Zhang and R. Goldman, Rectangular corner cutting and Sylvester A-resultants, Proceedings of the 2000 international symposium on Symbolic and algebraic computation symbolic and algebraic computation , ISSAC '00, pp.301-308, 2000.
DOI : 10.1145/345542.345659